| Model Number |
CRPLUS |
| Medical Device Problem Codes |
Failure to Power Up (1476); Power Problem (3010)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/12/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Stryker evaluated the customer's device and verified the reported issue.Stryker continues to investigate the reported failure and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.
Event or Problem Description
The customer contacted stryker to report that their device was showing all three icons (attention, charge-pak and service wrench).With all three icons illuminated, the device may not have sufficient power available to deliver effective defibrillation therapy to a patient, if it was needed.There was no report of patient use associated to the reported event.
Additional Manufacturer Narrative
Stryker evaluated the customer's device and verified the reported issue.The root cause of the device not powering on was due to a depleted charge-pak.The charge-pak was replaced to resolve the issue.The root cause of the led's illuminated was due to an internal error code.The code was cleared and did not return.Proper device operation was observed through functional and performance testing.The device was returned to the customer for use.
Event or Problem Description